# SDR AALA20050366

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - ON APPROACH, THE EMERGENCY EXIT LIGHTS ILLUMINATED AND THEN EXTINGUISHED ON TOUCHDOWN.  REPLACED BATTERY PACK M10798 FOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
